# SDR 04FDEA02578

- Difficulty date: August 29, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 39,697 hours, 6,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FUSELAGE FRAME AT STA 1701, LEFT HAND, L12, FOUND DENTED.  DENTED AREA TRIMMED OUT AT CABIN, FUSELAGE FRAME STA 1701, LEFT HAND LONGERON  12 AND REPAIR CARRIED OUT AS PER SRM 53-30-00 VOLUME I AND INSTALLED AS PER SRM 51-33-01 VOLUME II.  FEDEX EA NR 1-5310-79741, FUSELAGE, MAIN FRAME, TRACKING SRM REPAIR ON FRAME AT STATION 1701, LONGERON 12L, ISSUED FOR TRACKING.
